# SDR JJBA20160406009

- Difficulty date: April 6, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 34,872 hours, 34,878 cycles
- Engine: Pwa PW123D
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 324485319
- Part serial: B27256T
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 418 hours, 480 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER DE-ICING ON STARTUP THE NR 1 ENG OVER TORQUE TO 130%.  R & R NR 1 FUEL CONTROL UNIT, FUEL PUMP PROP CONTROL UNIT & NR 1 ECU.  FUEL PUMP PN 5008269J, SN 2720 T-1566 C-1812, PROPELLER CONTROL UNIT PN 782490-50, SN 960319 T-1457 C-1715, ECU PN 798213-3-007 & SN 98037190 T-165 C-200.
